# SDR ASOA04463

- Difficulty date: June 28, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198045
- Condition: Cracked
- Location: Pax Door
- Component: Door, Bombdr
- Component part number: 601R3190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE BOTTOM STEP ON THE PASSENGER DOOR IAW SRM 51-73-00.
